# SDR CALA2022051601242

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5348008225200
- Condition: Cracked
- Location: Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR68 AFT FACE AT STR22 FLANGE HAS CRACK INDICATION. NNER & HORIZONTAL FLANGES FILET RADII PER PART 2, ITEM 1 OF LATE FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTION AT INTERVALS NOT TO INSP: LC25. PTC:30657 ST REVISION OF ECRA 5341-01309 ON OR BEFORE 50355 TOTAL AIRCRAFT EXCEED 19700 AIRCRAFT FLIGHT CYCLES, THEREAFTER." MECH:V937260 PERFORMED INTERIM REPAIR ON LH FR68 STR22 PER ECRA 5341-01309. " ACCOMPLISH INITIAL INSPECTION ON HTE LH FR68 STR22 REPAIR PART I APPROVED DIP  FOR INTERIM REPAIR INSPECTION PER ECRA 5341-01309 TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 1 PARAGRAPH 2. NEED TO ACP INITIAL INSP ON THE LH FR68 STR22 REPAIR PART INNER & HORIZONTAL FLANGES FILLET RADII PER PART 2, ITEM 1 OF LATEST REV OF ECRA 5341-01309 ON OR BEFORE 50,355 TOTAL ACFT FLIGHT CYCLES. ACP REPEAT INSPECTION AT INTERVAL NOT TO EXCEED 19,700 ACFT FLT CYCLES, THEREAFTER QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
